MathSciNet Relay Station
MathSciNet bibliographic data
MR574801 13E05
de Souza Doering, Ada Maria; Lequain, Yves The gluing of maximal ideals—spectrum of a Noetherian ring—going up and going down in polynomial rings. Trans. Amer. Math. Soc. 260 (1980), no. 2, 583–593.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement